# SDR 2010FA0000002

- Difficulty date: January 7, 2010
- Submitted: January 7, 2010
- Operation: General aviation
- Aircraft: N82EB
- Make and model: Piper PA-32RT-300
- Aircraft serial: 32R7985028
- Aircraft time: 3,371 hours
- Engine: Lyc IO540K1G5D
- Engine time: 1,320 hours
- Propeller: Hartzl HCC2YK1
- System (JASC): 7921 · Engine Oil Cooler
- Part: Vernatherm
- Part number: 53E19600
- Part serial: 56858
- Condition: Distorted
- Location: Oil Filter Adapt
- Part time: 1,320 hours
- Component: Housing, Lyc
- Component part number: LW10908
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVING THE LT OIL COOLER SUPPLY HOSE AT THE CASE FOR ACCESS TO MAGNETO, IT WAS NOTICED THAT THE NUT OFF THE END OF THE VERNATHERM WAS STUCK IN THE FITTING STICKING OUT OF THE CASE.  VERNATHERM WAS REMOVED AND REMAINING PARTS LOCATED.  INSPECTED SEAT AREA AND FOUND NO UNUSUAL MARKS.  REMOVED AND INSPECTED SUCTION SCREEN AND OIL FILTER ELEMENT.  NO UNUSUAL CONTAMINANTS NOTED.  THIS HOSE CONNECTION HAD BEEN REMOVED 13 HOURS PREVIOUS FOR OTHER MX AND NO NUT WAS VISIBLE AT THAT TIME.  SB 518B APPLIES BY PN, BUT THIS VALVE IS A HIGHER SN THAN THAT SPECIFIED IN THE SB.  THIS ENG IS A FACTORY REBUILT 8/27/1994.
